# SDR REXA2022092702151

- Difficulty date: September 15, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324293
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R SPLICE AT FS 333 HAS MULTIPLE SPOTS OF CORROSION WITH UP TO 100% MATERIAL LOSS	REPLACED STRINGER SPLICE
